MathSciNet Relay Station
MathSciNet bibliographic data
MR1942391 34M55 (33E17)
Masuda, Tetsu; Ohta, Yasuhiro; Kajiwara, Kenji A determinant formula for a class of rational solutions of Painlevé V equation. Nagoya Math. J. 168 (2002), 1–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement